Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

H-infinity filter design for nonlinear polynomial systems

Full text
Lacerda, Marcio J. [1] ; Tarbouriech, Sophie [2, 3] ; Garcia, Germain [2, 3] ; Peres, Pedro L. D. [1]
Total Authors: 4
[1] Univ Estadual Campinas, UNICAMP, Sch Elect & Comp Engn, BR-13083852 Campinas, SP - Brazil
[2] CNRS, LAAS, F-31400 Toulouse - France
[3] Univ Toulouse, LAAS, F-31400 Toulouse - France
Total Affiliations: 3
Document type: Journal article
Source: SYSTEMS & CONTROL LETTERS; v. 70, p. 77-84, AUG 2014.
Web of Science Citations: 6

The problem of H-infinity filter design for continuous-time nonlinear polynomial systems is addressed in this paper. The aim is to design a full order dynamic filter that depends polynomially on the filter states. The strategy relies on the use of a quadratic Lyapunov function and an inequality condition that assures an H-infinity performance bound for the augmented polynomial system, composed by the original system and the filter to be designed, in a regional (local) context. Then, by using Finsler's lemma, an enlarged parameter space is created, where the Lyapunov matrix appears separated from the system matrices in the conditions. Imposing structural constraints to the decision variables and fixing some values for a scalar parameter, design conditions for the H-infinity filter can be obtained in terms of linear matrix inequalities. As illustrated by numerical experiments, the proposed conditions can improve the H-infinity performance provided by standard linear filtering by including the polynomial terms in the filter dynamics. (C) 2014 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 12/04942-8 - Filtering for dynamical systems subject to nonlinearities
Grantee:Márcio Júnior Lacerda
Support type: Scholarships abroad - Research Internship - Doctorate